from:e.uuuwell.com 2018-2-13 20:10
late last month, 26-year-old girl chen qing because of fever ate two antibiotics, resulting in 85% of the skin off the body, almost lost their lives. their attending physician noted that chen qing suffering from bullous epidermal necrolysis lax drug eruption, which is typical of drug allergy caused "severe drug eruption", if not rescued, there will be life-threatening.
"severe drug eruption" of the term drug safety people sounded the alarm again, it really is kind of a murderer?
you know how many of the eruption?
many people have heard of eruption, but do not understand the meaning. eruption, also known as drug-induced dermatitis, drug via oral, topical and injection and other ways to enter the skin and mucous membranes caused by the body's inflammatory response. in the patients with severe drug eruption, eating cold medicine and antibiotics accounted pathogenic refrain, the vast majority are young people aged 20-40.
what drugs may cause eruption?
clinical many drugs are likely to cause dermatitis, but the most common are iodine amine drugs, antipyretic analgesics, hypnotics class and penicillin, streptomycin. common drug eruption caused the following categories:
1. antipyretic analgesics
among pyrazolones and salicylates most common;
which is more common in long-term sulfa;
3. hypnotic sedative
among barbiturates more;
39 health net editor tips: eruption is we have to pay attention to side effects, one has found that the occurrence of adverse reactions, to timely medical treatment. but we do not panic, not everyone eat this drug will appear severe drug eruption, mainly personal atopy.
39 health net recommended reading:
[family has "chubby pier" freeze chijianfeiyao]
beware of children medication error-prone 6 link]
39 health network (www.39.net) feature articles, please indicate the source.